# SDR SIMA2018042380005

- Difficulty date: April 20, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 32,436 hours, 27,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT STRIP BETWEEN ROWS 8 AND 9 INOPERATIVE.  REMOVED AND REPLACED THE LIGHT AND OPS CHECKED GOOD IAW AMM 33-50-12.
